# SDR ASAA9910043

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE RIGHT SIDE OF THE VERTICAL STABILIZER DENTED 10 INCHES ABOVE PITOT TUBE FIN STATION 81.1.  REPAIRED PER SRM 5530-30-3.  (M)
